# SDR CALA2013100191610

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,854 hours, 24,717 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM RT WING.  INBD OFF WING VENT.   REPLACED WATER DRAIN VALVE, LEAK CHECKED GOOD.
